# SDR HEEA116677

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 25,486 hours
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 10213
- Condition: Burned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED BURNED ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE REPLACED NR 2 STARTER GENERATOR.
